# SDR COEA2018112343801

- Difficulty date: October 24, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,653 hours, 29,998 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55172000007
- Part serial: 5639
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188750 NR 300025 HEAVY CHECK COE/MINOR REPAIR: RH HORIZONTAL LEADING EDGE HAS LEVEL 2 CORROSION ON THE ATTACH FLANGE MATING SURFACE. CORRECTIVE ACTION: REPLACED LEADING EDGE.
